Announcement

Collapse
No announcement yet.

almost done with the suboxone!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • #16
    Janice, this is your thread and you can write what you need to: vent, talk, whatever. I don't take things personally, we've all been on that emotional journey and it's so hard when you are in pain. It is great to know that you have a good doc taking care of you! I was worried you would leave, you should feel welcomed and comfortable here. It is a great place to vent and you can watch your own journey through all of this. I really hope you feel better today. Did you drop from the 2mg.?

    Peace to you: Iloerose

    Comment


    • #17
      I'm going to drop tomorrow!
      Wasn't feeling that great today and wasn't sure but guess it's a bug that my daughter and son in law was feeling yesterday. Woke up dizzy and upset stomach. Ugh sometimes I think the subs make it worse.
      So I held off. But Def tomorrow will be cutting that in half.
      I don't have sweats or hot flashes till I take it in the morning and I hate the feeling but gives me motivation to keep moving along to get off of it!
      Falling a

      Comment


      • #18
        Falling asleep is becoming an issue but once I do I sleep well. Which is making it difficult stopping the trazodone.
        I'll get there one day at a time!

        Comment


        • #19
          Sorry page keeps jumping on me and won't restart where I left off hence the constant new posts!
          Has anyone else dealt with the hot flashes flushidg and sweating after taking the suboxone?
          And if so when will it go away? It's not just the w/d I've been feeling that since I've started this garbage!

          Comment


          • #20
            I hate that!! Yep, it happens to me too. I'm never quite sure if it's part of the taper/WD process or just the subs making me all sweaty. So disgusting. It makes me feel anxious when it starts happening. My hubby's always joking with me about how many showers I take..lol.

            I can't remember where, but I read that subs can have that effect. Sucks.
            Kat

            Comment


            • #21
              Oh I hate it too. In the beginning I was ready to run to the Dr and demand my premarin for my menopause that I haven't felt in a couple years (full hysterectomy).
              But then also read too it was probably subs.
              Yeah I could shower 3 x a day! It's gross I hate it etc!
              At least I'm not that crazy.

              Comment


              • #22
                Harrysmooth had some bad hot flashes, his thread is probably buried now a few pages back since he doesn't post much anymore. He had to use a hair dryer to dry his sheets one night. I think some of us just react differently to subs. It got better for me when I got down under 2mg

                Comment


                • #23
                  Janice I was just looking over your thread and it looks to me you are at 2 mg and maybe I read it wrong but are you planning on dropping from 2 mg to 1 mg ? If your at 2 mg you should go to 1.5. I see where you take trazadone and I have taken it for about 10 years myself for insomnia. Best wishes to you and will talk to you later.

                  Alex

                  Comment


                  • #24
                    Thanks Alex I already did my cut before I saw this. I hate to go back so will deal with the sweats etc if they come and wait a few extra days before jumping again.
                    Today has been awful.... I just don't know what to do about my back pain. I'm take motrin 800 Tylenol in between that a muscle relaxer Only when desperate.
                    Been stretching hot showers mineral ice etc. In tears all morning.
                    Mostly crying because I don't know what to do! I DON'T WANT TO TAKE PAIN MEDS!
                    but also very confused mentioned it to my husband.
                    Suboxone is an opiate. So they replaced my oxycodone opiate with a stronger one. The pain med in it Naloxone is a narcotic! So how do people with true Chronic pain are supposed to do?
                    My issue with the oxycodone was my tolerance to such a high dose. I hated being si dependent

                    Comment


                    • #25
                      Dependent on it and my dosage could not go higher!
                      As I said previously I chose to try this when offered for pain management.
                      Where do I turn? Is there a non opiate medicine out there that will relieve my pain?
                      I can't take it!

                      Comment


                      • #26
                        Bupenorphine is the opioid in the sub. Naloxone is a narcotic that blunts the effect of other narcotics. I have no idea why docs think that this medication is safer for pain, as it does not seem to work well as a pain-killer. That is just anecdotal information, although I hear more docs are prescribing it for chronic pain as it doesn't make you high, but you still can become addicted to the sub, just like they put people on methadone, I hope your doc doesn't suggest that, IMO, very bad idea. Both sub and meth have long half lives and can be difficult to deal with, but subs much less so than methadone. I do not know what happened to your back or what your diagnosis is, but some have tried holistic ways to deal with the pain, one thing people recommend is a TENS unit, never had any experience with that, only anecdotal. One more thing, it seems that when you first go off of opiates, or are going off your pain intensifies, many report that after the w/d period and as their bodies own chemistry heals, that the pain is much less. There is a site called surviving chronic pain, where you might pick up some ideas for your situation. Homeopathic medicine, perhaps? Again, I do not know your situation, but I feel for you.
                        I think you will feel better if you stick to the .25% cuts. I also thought I read where you are trying to taper another medicine? I think, if I were you, I'd stick to one at a time. But please stick to the .25% cuts and that way you'll cut down on symptoms from subs.

                        Keep posting, even in many little posts You'll figure that out. Vent here. Don't let anyone make you feel like you cannot say what is on your mind!!! Hang tough,

                        Peace,

                        Iloerose

                        Comment


                        • #27
                          Thank you Rose! I have several herniated a bulging disc's all through my spine. Scoliosis since a child which they seem to think is what caused some of it and accidents and falls added to it.
                          I'm going to look into several routes. Right now I'm working on the physicual therapy that I was taught last year when I had insurance. Got cut off since we supposedly made too much money! Ha! That w as s a good one.
                          I cut back to half a trazodone at night. So really not w/d from that to much. I've stopped taking it at times before this with no effect.

                          Comment


                          • #28
                            Cut it short last night. Went out for our anniversary dinner.
                            But slept well last night for a change except for waking up last night once or twice soaking wet. Ugh.
                            But feeling better today pain not nearly as bad as yesterday. Gotta keep myself motivated to keep the pain away.
                            Got some running around to do today. Going to pick up moving boxes to start the joy of packing. NOT!
                            Hope everyone has a wonderful day

                            Comment


                            • #29
                              Know how that packing stuff goes. Man, I hate to move! The longer you are somewhere the more stuff you accumulate and that is too true for me. My ex moved 1000 miles away and left me with a bunch of stuff from our old house. I keep saying I'm going to go through it and just get rid of stuff. I don't even care about doing a rummage sale and making money off of it: just want it gone! But first I have to get the motivation to sort it, LOL.
                              Glad you are doing alright! Stick to the .25% drops and this will help you when you really start to get lower. The time to adjust will be quicker and the symptoms between will be less. You will be off of this stuff in no time! Take it slow and steady! Hope you had a great day: sun shining here, but cold and will be colder tomorrow!

                              Peace,

                              Iloerose

                              Comment


                              • #30
                                Same here gorgeous today was in a small historical town today in Cold Spring NY. Beautiful day 55 degrees sun & breeze. Tomorrow will be 35. Greer spring needs to stay! Had a few hot flashes today 2 to 3. Bearable! Anxiety at a minimum. Only taking one dose of the valium instead of being written for x2 a day. And that has really helped and helps me sleep too. Had a few body aches but nothing major. Sitting in a car for hours 11-5 :/
                                Doesn't help the back. Going to lay on the hard floor for a half hour! Helps!
                                We are going from a 2 bedroom ranch with full basement to a small 1 bedroom apartment! I've got all my holiday decision bins of clothes old paperwork and memoir stuff from my kids growing up and nowhere to put it. I can hear the battle already! Lol lol

                                Comment

                                Working...
                                X